Journal article icon

Journal article

Dynamical matrix diagonalization for the calculation of dispersive excitations (vol 24, 213201, 2012)

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Condensed Matter Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS-CONDENSED MATTER
Volume:
25
Issue:
32
Pages:
329501-329501
Publication date:
2013-08-14
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
URN:
uuid:bfa57829-ed2e-4123-93d1-69d70a16ac76
Source identifiers:
420162
Local pid:
pubs:420162

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP